# SDR ASAA2021080535648

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 31,829 hours, 10,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY VTK FLAG ON F/O'S ND, THEN CLEARED ITSELF. GROUNDED - YES. PREFORMED FMC BITE REF B737-900 FIM 34-61 TASK 801. NO ACTIVE FAULTS FOUND. VTK FLAG NOT ILLUMINATED. A/C OK FOR SERVICE.
